# SDR A6WA201643499

- Difficulty date: January 24, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 34,905 hours, 32,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP HAS CORROSION, BETWEEN RBL 36 & RT FLOOR SILL AT FS 559.00 IN THE CABIN.  R & R FLOOR STRAP RBL 36 & FS 559.00 IAW SRM 51-42-06.
